Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 16, NWS Brownsville, TX
NWS Brownsville, TX issued this red flag warning at Oct 17, 2011, 8:23 PM CDT for 8 counties in Texas. It took effect at Oct 18, 2011, 7:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2011, 8:23 PM CDT (01:23 UTC)
- In effect from
- Oct 18, 2011, 7:00 AM CDT
- Expired
- Oct 18, 2011, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 1.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -411 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
437 WWUS84 KBRO 180123 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 823 PM CDT MON OCT 17 2011 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY... .A FAST MOVING BUT DRY COLD FRONT WILL RUSH THROUGH DEEP SOUTH TEXAS EARLY TUESDAY MORNING...BRINGING STRONG NORTH WINDS TO THE REGION THROUGH THE DAY TUESDAY. THESE STRONG NORTH WINDS WILL COMBINE WITH QUICKLY FALLING RELATIVE HUMIDITY VALUES IN THE WAKE OF THE FRONT TO INCREASE THE THREAT OF ERRATIC FIRE WEATHER BEHAVIOR ON TUESDAY. TXZ248>257-180900- /O.UPG.KBRO.FW.A.0013.111018T1200Z-111019T0000Z/ /O.NEW.KBRO.FW.W.0016.111018T1200Z-111019T0000Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 823 PM CDT MON OCT 17 2011 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248...249... 250...251...252...253...254...255...256 AND 257... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...NORTH WINDS INCREASING TO 20 TO 25 MPH WITH HIGHER GUSTS TO 30 MPH STARTING EARLY TUESDAY MORNING AND PERSISTING THROUGH THE REST OF THE DAY. * HUMIDITY...THE RELATIVE HUMIDITY VALUES WILL FALL TO 25 TO 35 PERCENT BY TUESDAY AFTERNOON AND REMAIN AT THOSE LEVELS FOR SEVERAL HOURS. * IMPACTS...ANY FIRES THAT DEVELOP ON TUESDAY WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...RELATIVE HUMIDITY RANGING FROM LESS THAN 25 PERCENT IN ZAPATA COUNTY TO NEAR 45 PERCENT ALONG THE COAST...AND LASTING FOR 2 HOURS OR MORE. DETAILED DECISION TABLES CAN BE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$ 64
2 follow-up statements
262 WWUS84 KBRO 180831 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 331 AM CDT TUE OCT 18 2011 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY... .A FAST MOVING BUT DRY COLD FRONT WILL RUSH THROUGH DEEP SOUTH TEXAS EARLY TUESDAY MORNING...BRINGING STRONG NORTH WINDS TO THE REGION THROUGH THE DAY TUESDAY. THESE STRONG NORTH WINDS WILL COMBINE WITH QUICKLY FALLING RELATIVE HUMIDITY VALUES IN THE WAKE OF THE FRONT TO INCREASE THE THREAT OF ERRATIC FIRE WEATHER BEHAVIOR ON TUESDAY. TXZ248>257-181700- /O.CON.KBRO.FW.W.0016.111018T1200Z-111019T0000Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 331 AM CDT TUE OCT 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248...249...250...251...252...253...254...255... 256 AND 257... * WIND...NORTH WINDS INCREASING TO 20 TO 25 MPH WITH HIGHER GUSTSTO 30 MPH STARTING EARLY TUESDAY MORNING AND PERSISTING THROUGH THE REST OF THE DAY. * HUMIDITY...THE RELATIVE HUMIDITY VALUES WILL FALL TO 25 TO 35 PERCENT BY TUESDAY AFTERNOON AND REMAIN AT THOSE LEVELS FOR SEVERAL HOURS. * IMPACTS...ANY FIRES THAT DEVELOP ON TUESDAY WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...RELATIVE HUMIDITY RANGING FROM LESS THAN 25 PERCENT IN ZAPATA COUNTY TO NEAR 45 PERCENT ALONG THE COAST...AND LASTING FOR 2 HOURS OR MORE. DETAILED DECISION TABLES CAN BE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$
324 WWUS84 KBRO 181829 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 129 PM CDT TUE OCT 18 2011 ...DRY COLD FRONT BRINGS CRITICAL FIRE WEATHER CONDITIONS... .AS DEW POINTS AND RELATIVE HUMIDITY VALUES CRASH IN THE WAKE OF A COLD FRONT AND ASSOCIATED VERY DRY AIR MASS...ISSUED A FOUR HOUR FIRE WEATHER WATCH WEDNESDAY AROUND MID DAY FOR THE EASTERN MAJORITY OF THE CWA. THERE WILL BE A WINDOW OF VERY LOW RELATIVE HUMIDITY VALUES IN THE LOW TEENS...COUPLED WITH SUFFICIENT NORTH WINDS AT 20 FT OF 15 MPH TO WARRANT THE PRECAUTION. TXZ249>257-192100- /O.NEW.KBRO.FW.A.0014.111019T1700Z-111019T2100Z/ /O.CON.KBRO.FW.W.0016.000000T0000Z-111019T0000Z/ JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 129 PM CDT TUE OCT 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 249... 250...251...252...253...254...255...256 AND 257... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 249...250...251... 252...253...254...255...256 AND 257... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. * WIND...NORTH WINDS INCREASING TO 20 TO 25 MPH WITH HIGHER GUSTS TO 30 MPH STARTING EARLY TUESDAY MORNING AND PERSISTING THROUGH THE REST OF THE DAY. * HUMIDITY...THE RELATIVE HUMIDITY VALUES WILL FALL TO 25 TO 35 PERCENT BY TUESDAY AFTERNOON AND REMAIN AT THOSE LEVELS FOR SEVERAL HOURS. * IMPACTS...ANY FIRES THAT DEVELOP ON TUESDAY WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...RELATIVE HUMIDITY RANGING FROM LESS THAN 25 PERCENT IN ZAPATA COUNTY TO NEAR 45 PERCENT ALONG THE COAST...AND LASTING FOR 2 HOURS OR MORE. DETAILED DECISION TABLES CAN BE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ248-190000- /O.CON.KBRO.FW.W.0016.000000T0000Z-111019T0000Z/ ZAPATA- 129 PM CDT TUE OCT 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 248... * WIND...NORTH WINDS INCREASING TO 20 TO 25 MPH WITH HIGHER GUSTS TO 30 MPH STARTING EARLY TUESDAY MORNING AND PERSISTING THROUGH THE REST OF THE DAY. * HUMIDITY...THE RELATIVE HUMIDITY VALUES WILL FALL TO 25 TO 35 PERCENT BY TUESDAY AFTERNOON AND REMAIN AT THOSE LEVELS FOR SEVERAL HOURS. * IMPACTS...ANY FIRES THAT DEVELOP ON TUESDAY WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...RELATIVE HUMIDITY RANGING FROM LESS THAN 25 PERCENT IN ZAPATA COUNTY TO NEAR 45 PERCENT ALONG THE COAST...AND LASTING FOR 2 HOURS OR MORE. DETAILED DECISION TABLES CAN BE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Oct 17, 6:46 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Oct 17, 6:46 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
646 PM CDT MON OCT 17 2011
.DISCUSSION...SEE THE AVIATION SEGMENT BELOW FOR THE DISCUSSION OF
THE 00Z TAFS.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE OVER THE REGIONAL
AIRPORTS THROUGH 24 HOURS. WINDS WILL BE LIGHT FROM THE SOUTHEAST
TONIGHT BECOMING MODERATE TO STRONG FROM THE NORTH TO NORTHWEST
TUESDAY MORNING. A COLD FRONT WILL MOVE THROUGH THE AREA ON
TUESDAY CAUSING COOLER TEMPERATURES AND ISOLATED SHOWERS IN ITS
WAKE.
&&
.PREV DISCUSSION... /ISSUED 154 PM CDT MON OCT 17 2011/
SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...EVERYTHING IS IN
PLACE FOR THE FIRST STRONG COLD FRONT OF THE EARLY FALL SEASON.
THE FRONT WHICH IS CURRENTLY OVER THE TEXAS PANHANDLE IS EXPECTED
TO ACCELERATE SOUTH TONIGHT AS A SHORTWAVE TROUGH DIVES THROUGH
THE SOUTHERN ROCKIES AS A 100+ JET STREAK CARVES OUT A DEEP TROUGH
OVER THE EASTERN HALF OF THE COUNTRY. DEEP NORTHWEST TO NORTH FLOW
TO ALLOW FOR A SURGE OF COOL DRY CANADIAN AIR TO INFILTRATE THE
RIO GRANDE VALLEY TUESDAY. CURRENT MODEL RUN INDICATES THE NAM
TIMING OF FRONTAL PASSAGE THROUGH DEEP SOUTH TEXAS BECOMING IN
LINE WITH THE FASTER PACED GFS. FRONTAL PASSAGE AT THIS TIME IS
SCHEDULED FOR THE THE NORTHERN COUNTIES BETWEEN 09 AND 11Z AND THE
RIO GRANDE VALLEY FROM 12 TO 14Z. WITH THIS SAID THE PREVIOUS
FORECAST REMAINS UNCHANGED WITH STRONG NORTH WINDS AND A MUCH
DRIER AIR MASS COVERING THE REGION TUESDAY. FIRE DANGER RISK WILL
BE ELEVATED WITH A RED FLAG WARNING BECOMING MORE LIKELY
ESPECIALLY ACROSS THE WESTERN ZONES. SEE THE FIRE WEATHER
DISCUSSION BELOW. COOL NIGHT ON TUESDAY WITH TEMPERATURES FINALLY
FALLING BELOW NORMAL FOR THE FIRST TIME IN LONG WHILE.
LONG TERM /WEDNESDAY THROUGH MONDAY/...A STRAIGHTFORWARD
FORECAST AFTER FRONTAL PASSAGE ON TUESDAY. HIGH PRESSURE WILL
SPREAD OVER DEEP SOUTH TEXAS THROUGH THE END OF THE WEEK...WITH
LIGHT NORTH WINDS WEDNESDAY SLOWLY TURNING CLOCKWISE TO EAST AND
THEN SOUTHEAST BY THURSDAY. A DRY FORECAST WILL BE ON TAP THROUGH
THE FIRST HALF OF THE FORECAST ALTHOUGH INCREASING WINDS ALONG THE
COAST MAY CREATE CONVERGENCE AND ISOLATED COASTAL SHOWERS ON
SATURDAY. A MID LEVEL SHORT WAVE TROUGH WILL DIG SOUTHEAST ACROSS
THE PLAINS AND MAY CREATE SOME LIFT AND UNSETTLED WEATHER OVER
EAST TEXAS SUNDAY...POSSIBLY EXTENDING DOWN INTO SOUTH CENTRAL
TEXAS. A WEAK PUSH OF HIGH PRESSURE MAY MOVE IN BEHIND THE FRONT
AND EXTRA CLOUDINESS MAY DEVELOP. AN ILL DEFINED PATTERN OVERHEAD
ON MONDAY WILL LEAVE A MIX OF CLOUDS AND SUN...LIGHT WINDS AND A
SLIGHT CHANCE OF SHOWERS FOR MONDAY. COOLER TEMPS ON WEDNESDAY
WILL RECOVER BY THURSDAY.
MARINE...
TONIGHT THROUGH TUESDAY NIGHT...BUOY 20 FINALLY INDICATING AN EAST
SWELL FROM THE TROPICAL LOW JUST NORTH OF THE TIP OF THE YUCATAN.
A 4.6 FEET SWELL AT 9 SECONDS WAS RECORDED AT AROUND 1 PM. THIS
GOES WELL WITH THE LATEST FORECAST SO NO CHANGES EXPECTED
OVERNIGHT. WINDS TO REMAIN LIGHT THIS EVENING WITH THE SOUTHWEST
DIRECTION TURNING SOUTHEAST FOR A SHORT WHILE OVERNIGHT. THE COLD
FRONT BARRELS THROUGH THE COASTAL WATERS TUESDAY MORNING WITH SOME
GUSTS UP TO GALE FORCE. SMALL CRAFT ADVISORIES ALL READY POSTED
FOR TUESDAY AND A SPECIAL MARINE STATEMENT...MWSBRO...HAS BEEN
ISSUED.
WEDNESDAY THROUGH SATURDAY...SMALL CRAFT ADVISORY CONDITIONS WILL
CONTINUE ON WEDNESDAY WITH STRONG NORTH WINDS AND SIX TO TEN FEET
SEAS OFFSHORE IN THE WAKE OF THE FRONT ON TUESDAY. THE WINDS WILL
DECREASE BELOW 20 KNOTS LATE IN THE DAY WEDNESDAY WHILE SEAS WILL
DECREASE BELOW SEVEN FEET BY EARLY THURSDAY. HIGH PRESSURE WILL
SPREAD OVER THE NORTHWEST GULF OF MEXICO THROUGH THE FORECAST WITH
IMPROVING CONDITIONS THROUGH SATURDAY. NORTH WINDS WILL SHIFT TO
MODERATE SOUTHEAST THURSDAY AND FRIDAY WITH NO SIGNIFICANT MARINE
CONCERNS ONCE ADVISORY CONDITIONS CEASE.
FIRE WEATHER...THE RH VALUES ON TUESDAY AFTERNOON IN THE WAKE OF
THE FROPA WILL FALL DOWN INTO THE 25 TO 35 PERCENT RANGE WHILE THE
20 FT WINDS WILL INCREASE INTO THE 20 TO 25 MPH RANGE. THIS WILL
INCREASE THE RISK FOR CRITICAL FIRE WEATHER CONDITIONS TUESDAY
AFTERNOON ACROSS MUCH OF DEEP SOUTH TEXAS. A FIRE WEATHER WATCH
FOR THE ENTIRE BRO CWA REMAINS IN EFFECT AND A RED FLAG WARNING
WILL LIKELY BE ISSUED TUESDAY MORNING. TUESDAY NIGHT THE RH VALUES
WILL BE SLOW TO RECOVER WITH DEW POINTS REMAIN VERY LOW WITH A
WEAKENING BUT CONTINUOUS GUSTY NORTH WIND.
VERY DRY AIR AND STRONG WINDS BEHIND A COLD FRONT ON TUESDAY WILL
RAISE CONCERNS ABOUT ERRATIC WILDFIRE BEHAVIOR AND WILDFIRE GROWTH
AND SPREAD. A FIRE WEATHER WATCH IS UP FOR ALL OF DEEP SOUTH TEXAS
ON TUESDAY AS A RESULT. RELATIVE HUMIDITY VALUES WILL CONTINUE TO
DECREASE BEHIND THE COLD FRONT WEDNESDAY AND WILL CRASH INTO THE
LOW TEENS AS MORE DRY AIR MOVES INTO DEEP SOUTH TEXAS. LIGHT NORTH
TO NORTHEAST WINDS AT 20 FT WILL NOT BE ENOUGH TO TRIGGER FIRE
WEATHER PRODUCTS ON WEDNESDAY HOWEVER...THOUGH CONDITIONS WILL
LESS THAN IDEAL...WITH WILDFIRE GROWTH AND SPREAD STILL POSSIBLE
IN THE DRY CONDITIONS.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR TXZ248>257.
GM...SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR GMZ130-
132-135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
65Hazardous weather outlook, Oct 17, 5:45 AM CDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 545 AM CDT MON OCT 17 2011 TXZ248>257-181100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 545 AM CDT MON OCT 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES DURING THIS PERIOD. STRONG NORTH WINDS EXPECTED IN THE WAKE OF A DRY COLD FRONT MOVING THROUGH THE REGION ON TUESDAY WILL INCREASE THE POTENTIAL FOR THE RAPID SPREAD OF WILDFIRES FROM TUESDAY AND TUESDAY EVENING. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF DEEP SOUTH TEXAS FOR TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-181100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 545 AM CDT MON OCT 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG NORTH WINDS AND ELEVATED SEAS ARE EXPECTED IN THE LOWER TEXAS BAY AND GULF WATERS IN THE WAKE OF A DRY COLD FRONTAL PASSAGE ON TUESDAY. ACCORDINGLY...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE LOWER TEXAS BAY AND GULF WATERS FOR TUESDAY AND TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. SPEECE
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 1:29 PM CDT | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more | 14 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.